# SDR AU970959

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5754 · Leading Edge Devices
- Part: Brake
- Part number: MF2687ANSETTS
- Condition: Faulty
- Location: Slat Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SLAT SYSTEM WING TIP BRAKE FAULTY
